MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number 24370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported at least five 3m¿ ranger¿ blood/fluid warming high flow sets leaked at the section of tubing on the patient side of the bubble trap.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
The devices have not been returned to solventum for analysis.Solventum is unable to verify the leak, identify exact location and root cause without the samples.Based on the problem description and diagram provided, a likely cause are leaks at the bubble trap to tubing connection.Possible causes include pulling on tubing, excessive twisting of tubing, excessive force on tubing, or insufficient bond of tubing to bubble trap.Tubing bond failure can also be caused by over pressurization of set above 300 mmhg.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key21599430
Report Number2110898-2025-00016
Device Sequence Number8925023
Product Code BSB
UDI-Device Identifier10707387792708
UDI-Public0110707387792708112409131727091310HM9822
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24370
Device Catalogue Number24370
Device Lot NumberHM9822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown